# SDR CA150316008

- Difficulty date: March 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 1,598 hours
- Engine: Lyc LTS101700D2
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 430128905
- Condition: Malfunctioned
- Location: Overspeed
- Stage of operation: HO
- How discovered: O
- Nature of condition: R, X
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE CYCLED WHILE IN FLIGHT, MOMENTARELY LOST POWER.  WHILE HOVERING, NG SPOOLED BACK UP 40 FT ABOVE TREES, LANDED IN CLEAR AREA.  GOVERNOR WAS REPLACED AS A PRECAUTIONARY MEASURE, STIFFER THAN NORMAL LEVEL TRAVEL, PN 4-301-289-05 WITH LOW TIME REMAINING TO INSPECTION.
